# SDR IPXA10159970

- Difficulty date: May 16, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 5,908 hours, 3,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CARGO COMPARTMENT NR 251UJ FLOOR PANEL AT AFT OTBD CORNER IS BROKEN  OFF.  FABBED FLOOR PANEL 251UJ  IAW UPS EO A300-5320-16407-D, APPX B.
